Random reals and possibly infinite computations Part I: Randomness in ∅'

Journal of Symbolic Logic 70 (3):891-913 (2005)
Abstract
Using possibly infinite computations on universal monotone Turing machines, we prove Martin-Löf randomness in ∅' of the probability that the output be in some set
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,941
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Rodney G. Downey & Evan J. Griffiths (2004). Schnorr Randomness. Journal of Symbolic Logic 69 (2):533 - 554.
George Barmpalias (2010). Relative Randomness and Cardinality. Notre Dame Journal of Formal Logic 51 (2):195-205.
Johanna N. Y. Franklin (2010). Subclasses of the Weakly Random Reals. Notre Dame Journal of Formal Logic 51 (4):417-426.
Analytics

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index

2010-08-24

Total downloads

3 ( #292,272 of 1,100,744 )

Recent downloads (6 months)

3 ( #115,463 of 1,100,744 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.